Childhood Diseases

Question
Posted by: Lebogang | 2012-11-22

Q.

child took pills by mistake

my 2 year old son took 3 pills of Bromazepam (unti anxiety) by mistake. is it harmful, what can i do about it?

Expert's Reply

A.

Paediatrician

Bromazepam is not a medicine permitted for children. If taken by accident at this dose it is likely to cause intense drowsiness and may affect breathing. It is essential to take your son to be examined at a paediatric emergency unit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.